# SDR AJXA2025101500037

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N16PR
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 16,682 hours, 10,321 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Aoa
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS ANGLE OF ATTACK  FAILED. MAINTENANCE PERFORMED BIT TEST OF AOA COMPUTER AND COULD NOT DUPLICATE THE FAULT.AIRCRAFT WAS RETURNED TO SERVICE AND HASS COMPLETED SIX FLIGHTS WITHOUT ANY ADDITIONAL ISSUES.
